MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67PFS55
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the cuff to a smiths medical portex bivona flextend tts tracheostomy tube was found to be leaking four weeks after placement.It was reported that 2mls of water were missing.There were no reported adverse effects.
 
Additional Manufacturer Narrative
Other, other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was not confirmed.No fault found.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10297856
Report Number3012307300-2020-07428
Device Sequence Number16854459
Product Code JOH
UDI-Device Identifier10351688518651
UDI-Public10351688518651
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number67PFS55
Device Catalogue Number67PFS55
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer11/29/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1